i have this problem for so long. i think this is the reason i got this problem wiht the joints
when i have problem with bowel i have problem with my joints. last night i had a big problem with my bowel and right knee and ankle and hip get inflammed. is so horrible. i think i have a bug inside my bowel they couldnt detected. i think i got from hospital or.. when i traveled.
next week i go to infection disease dr. and see ..where is the problem.
when i dont eat and i had this colonoscopy and fasted and bowel were empty i didnt have any problem with joints. is not allergy to some food is a bug in my bowel. oh boy.............
Post Edited (Marius123) : 11/10/2006 5:19:58 AM (GMT-7)
I was to infect. disease dr. today was a crap a stupid darn idiot
i lost money and time, he didnt know about infect disease for GI telling me that for virus doesnt exist any medication etc... i have terrible candidosis from antibiotic uses for UTI infection
i can rid off i tried difulcan and natural yogurt. probiotic im suffer i have trush in my mouth
and throat please if u have some idea to help me please. my joints are affected from this candidosis god i need help!!!
i still believe that i have bacteria in my bowels and cant find it. tell me what i have to do where to go and what test to do .
Jesus, Iris, relax! You sound like paranoic!!! Not that I am not such too, but at least I'm trying not to be so much and staying calmed.
everything's gonna be alright!
It's normal to have candidosis/and frequent UTIs with antibiotics abuse. Antibiotics kills in line. They kill good and bad bacteria together and because like every evil in this world - bad bacteria are stronger then the good, and they starts to grow freely because the good one is killed and does not compete for and obstruct the bad's growing. Probiotics are good replacement of the good bacteria for the guts, some probiotic vaginal thrushes are good for the vagina. If you are still taking antibiotics I think you should reconsider with you doctor wether to continue this treatment if it obviously is not helping you. Antibiotics also doesen't kill bacteria completely they are just suppressing it in order the immune system can cope with it more easily. That behaviour makes bacteria more resistant with prolonged use of it and that resistance may potentially unlock future chronic infections anywhere on the body. Antibiotics are rarely used for more then 2 weeks and if they are prescriped for longer periods there should be a GOOD reason ..like tuberculosis, pneumonia, some spirochete caused diseases like syphilis, lyme disease and more... Antibiotics also lowers the immune system responce fighting viruses.
about your freqeunt UTIs? What the infectious diseases doc says about them, why they cannot heal? Did he/she make any alternative suggestions? How long have you been taking antibiotics?
"he didnt know about infect disease for GI " -- if this is TRUE, you should find another doc because there are many infectious diseases that affects the GI. I'm 100% sure about this. Most of the bowel infections are acute, but few of them may be lingering. There is affected bowel biopsy that is taken and looked under microscope and right after the dignosis of IBD could be established. Even if there is inflamation, not any bowel inflamation means IBD inflamation. The IBD bowel inflamation has speciffic clinical and histological differencies and does not have speciffic causative pathogen.
about the bug in your guts: there are lab examinations on faeces. Why don't you just put one.
Hmm.. about the viruses and and anti-viral medications: as soon as I know there are antiviral medications, but they are not as effective as antibiotics on bacteria. The most powerfull and only fighter against viruses is our immune system.
Did they make you chlamydia blood test, HIV blood test, syphilis and lyme diseases blood tests?
Have you noticed some strange skin rashes or eyes inflamation on you? People says that skin and eyes are mirror of the human's health condition.
Please answer me. You are rarely answering my questions! I want to help you...
You should realy find an interested doc. I hope you find it soon.
Post Edited (Marius123) : 11/15/2006 4:56:10 PM (GMT-7)
i dont have such a disease and im not paranoic
was a simple UTI infection s agalactiae who grows in your body.
im very sensitive to antibiotics and candidosis
I had colonscopy nothing was dx they said is ok but when i have always bowel problem u have joints pain. i also have jonts damage on knees and ankle . i live in Helsinki do u think could be RA? all my blood test came negative i have this problem since nov. last year. is like a nightmare nobody can dx me. im so tired and frustrated. they dont accept my papers on rheumatic clinic cos all tests are negative . they are so rude and i dont have money to pay for private i consulted 4 rheumy and were so dump couldnt say what i have.im so afraid to not be RA. my ankles , elbows, wrists shoulders hips knees toes hurt and is migratory pain and i also have on fingers joint damage.
awe, i'm so sorry.
in the USA, medical doctors can diagnose rheumatory arthritis and other autoimmune arthritis' even without positive blood labs. some autoimmune diseases do not have a + ANA or a +RF...so they take into consideration everything else in order to diagnose.
also, sometimes it takes YEARS for a persons blood to show + for RA, Lupus or anything like that...the blood titers for those conditions that is. so yeah, those doctors you speak of are rude for disregarding you just because you test - on labs.
i do have a confirmed Dx of Crohns via colonoscopy (the worst part is the damage in my small intestines) and yes...when the Crohns disease flares (abdominal pain, diarrhea, bloody bowel movements, ascites) the joints in my shoulders, elbows, hips, knees, feet all get much worse. and my GI doc says that this is expected with Crohns flares. the joints in the vertical axis of the body will flare & get worse as well.
i can't take nsaids neither, oh they hurt! but i do have to take steroids, prednisone, to help the joint pain & inflammation.
have you had Prednisone or Solumedrol at all?
again, i'm so sorry for what you are having to go through. it's terrible i know.